# SDR 97ZZZX1765

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S291491313500N
- Condition: Corroded
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL,THE LT SEAT TRACK INBOARD, STA 200 - STA 240, WAS FOUND CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF TRACK, FABBED AND INSTALLED NEW SECTION AND SPLICE IAW DC9 SRM'S 51-30-1, 51-30-2, 51-10-3, AND 53-05, FIG 10G.
